Alert archive / New Mexico / Tornado Warnings in 2008
Tornado Warning 17, NWS Albuquerque, NM
NWS Albuquerque, NM issued this tornado warning at Jun 24, 2008, 2:28 PM MDT for Chaves County, De Baca County, Lincoln County, New Mexico. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 24, 2008, 2:28 PM MDT (20:28 UTC)
- Expired
- Jun 24, 2008, 3:15 PM MDT
- In force
- 47 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
Counties Chaves County, NM, De Baca County, NM, Lincoln County, NM
The radar
The Cannon AFB radar (KFDX), 126 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.5 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -320 J/kg
- Mixed-layer LCL
- 2784 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS55 KABQ 242027 TORABQ NMC005-011-027-242115- /O.NEW.KABQ.TO.W.0017.080624T2028Z-080624T2115Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 228 PM MDT TUE JUN 24 2008 THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * TORNADO WARNING FOR... EAST CENTRAL LINCOLN COUNTY IN CENTRAL NEW MEXICO SOUTHWESTERN DE BACA COUNTY IN EAST CENTRAL NEW MEXICO NORTH CENTRAL CHAVES COUNTY IN SOUTHEAST NEW MEXICO * UNTIL 315 PM MDT * AT 224 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 11 MILES WEST OF MESA...OR ABOUT 45 MILES SOUTHEAST OF VAUGHN...MOVING SOUTHEAST AT 24 MPH. * THE TORNADO WILL BE NEAR... 8 MILES SOUTHWEST OF MESA AROUND 240 PM MDT... THIS IS A DANGEROUS STORM. LEAVE AUTOMOBILES AND MOBILE HOMES. MOVE INTO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE WALLS. IN ADDITION TO THE THREAT OF A TORNADO...LARGE HAIL AND DAMAGING WINDS CAN BE EXPECTED. GO TO A SAFE PLACE NOW. LAT...LON 3384 10436 3366 10489 3409 10500 3416 10478 TIME...MOT...LOC 2028Z 335DEG 21KT 3401 10484 $$ 34
1 follow-up statement
000
WWUS55 KABQ 242053
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
253 PM MDT TUE JUN 24 2008
NMC005-011-027-242115-
/O.CON.KABQ.TO.W.0017.000000T0000Z-080624T2115Z/
DE BACA-CHAVES-LINCOLN-
253 PM MDT TUE JUN 24 2008
...TORNADO WARNING REMAINS IN EFFECT FOR EAST CENTRAL LINCOLN...NORTH
CENTRAL CHAVES AND EXTREME SOUTHWESTERN DE BACA COUNTIES UNTIL 315 PM
MDT...
AT 248 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM WITH STRONG ROTATION. THIS STORM WAS
LOCATED 10 MILES WEST OF MESA...OR ABOUT 45 MILES NORTHWEST OF
ROSWELL...MOVING SOUTHEAST AT 11 MPH.
* THE TORNADO WILL BE NEAR...
9 MILES SOUTHWEST OF MESA AROUND 310 PM MDT...
THIS IS A DANGEROUS STORM. LEAVE AUTOMOBILES AND MOBILE HOMES. MOVE
INTO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM
WINDOWS AND OUTSIDE WALLS.
IN ADDITION TO THE THREAT OF A TORNADO...LARGE HAIL AND DAMAGING
WINDS CAN BE EXPECTED. GO TO A SAFE PLACE NOW.
LAT...LON 3384 10436 3366 10489 3382 10493 3383 10494
3393 10496 3394 10496 3399 10498 3401 10497
3408 10480
TIME...MOT...LOC 2053Z 330DEG 9KT 3395 10484
$$
34What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this tornado warning went out at Jun 24, 3:00 AM MDT, 11 hours 28 minutes earlier.
Area forecast discussion, Jun 24, 3:00 AM MDT, 11 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 300 AM MDT TUE JUN 24 2008 .DISCUSSION... THUNDERSTORMS CONTINUE TO BE THE FOCUS OF THE FORECAST. OVERALL WEATHER PATTERN REMAINS SIMILAR TO YESTERDAY WITH ELONGATED UPPER HIGH FROM BAJA TO SW NM AND ANOTHER SHORTWAVE TROUGH NEAR THE CA/AZ/NV BORDER POISED TO CIRCUMNAVIGATE THE RIDGE AND MOVE ACROSS NM DURING PEAK HEATING. EXPECT THUNDERSTORMS IN SIMILAR AREAS TO MONDAY AND CANNOT RULE OUT A STRONG OR SEVERE STORM AGAIN IN THE EAST WHERE DEEPER MOISTURE AND GREATEST INSTABILITY WILL RESIDE. COULD ALSO SEE STRONG WINDS GUSTS IN WESTERN/CENTRAL AREAS WHERE 700 TO 500 MB LAPSE RATES AGAIN TOP 9 C/KM DURING PEAK HEATING. WHILE A 40 TO 50 KNOT 250 MB JET MAX WILL ONCE AGAIN BE ASSOCIATED WITH THE PASSING SHORT WAVE...IT WILL BE OVER ERN AREAS LATE TODAY INSTEAD OF OVER THE WEST. THUS WIND GUST POTENTIAL MAY BE SLIGHTLY LESS IN THE WEST BUT A LITTLE ADDED KICK MAY EXIST FOR STORMS ACROSS EC AND SE SECTIONS. THE NAM HAS PLAYED OUT BETTER THAN THE GFS THE PAST SEVERAL DAYS AND WILL CONTINUE TO FOLLOW. IT CONTINUES TO SHOW DAILY ROUNDS OF CONVECTION WHILE THE GFS TRIES TO DRY OUT THE AREA THROUGH TIME UNDER SUPPRESSION OF UPPER RIDGE. EXPERIENCE SUGGESTS THAT HIGH IS NOT QUITE STRONG ENOUGH TO ACCOMPLISH THAT TASK AS 500 MB TEMPS ONLY WARM TO ABOUT -7 OR -8 C...AT LEAST 2 OR 3 DEGREES SHY OF OPTIMAL INHIBITING TEMPERATURE GIVEN THE AMOUNT OF MID LEVEL MOISTURE PRESENT. IN ADDITION...THE NAM AND EVEN THE GFS HINT AT ADDITIONAL MOISTURE SEEPING NORTHWARD UNDER RIDGE IN SW NM WED AND THU. THEREFORE WILL KEEP 20 PERCENT POPS IN GILA AND ALONG CENTRAL MOUNTAIN CHAIN WED AND INTRODUCE SIMILAR NUMBERS INTO THE FORECAST FOR THU. IN THE LONGER TERM...AN IMPRESSIVE TROUGH SWEEPING ACROSS THE NRN PLAINS INTO THE GREAT LAKES WILL DROP A BACK DOOR COLD FRONT INTO EASTERN NM BY FRIDAY NIGHT AS PER THE GFS AND DGEX. IN FACT THE DGEX DRIVES THE FRONT ALL THE WAY WEST TO THE CONTINENTAL DIVIDE SATURDAY. THEREFORE IT APPEARS THAT MOISTURE WILL BE REPLENISHED AND AT LEAST ISOLATED THUNDERSTORM CHANCES WILL CONTINUE THIS WEEKEND...KD && .AVIATION...ISOLD TO SCT SHRA/TSRA WILL FORM OVER AND AROUND HIGHER TERRAIN BY EARLY AFTERNOON...CREATING LCL MTN OBSCURATIONS...MVFR CIGS AND VSBYS. STORMS WILL MOVE ESE OFF THE MTNS. WIND GUSTS TO 45 KNOTS ARE POSSIBLE NEAR CONVECTION...ESPECIALLY ACROSS WESTERN AND CENTRAL SECTIONS. && .FIRE WEATHER...ONLY MINOR CHANGES TO ONGOING FIRE WEATHER PATTERN THROUGH THE WORK WEEK. AFTERNOON CONVECTION WILL REMAIN A MIX OF WET/DRY IN THE WESTERN AND CENTRAL SECTIONS WITH WETTING RAINS LIKELY FROM ANY STORMS OVER THE NE AND EAST CENTRAL PLAINS. THE UPPER RIDGE WILL WOBBLE SLIGHTLY EASTWARD WEDNESDAY/THURSDAY CREATING A TREND OF MORE DRY THAN WET STORMS OVER THE NORTHERN MTNS. RAISED LOW LEVEL MOISTURE OVER THE GILA REGION/SW MTNS SINCE MODELS ARE HINTING AT A WEAK SURGE ATTEMPTING TO MOVE NORTH FROM NORTHERN OLD MEXICO. MOISTURE ADVECTION INTO THE SW WILL RESULT IN MIX OF WET/DRY WITH A FEW CELLS POSSIBLY OF THE WET VARIETY...AS PRECIPITABLE WATER VALUES PUSH 0.75 INCH...700MB DEWPOINT DEPRESSIONS HOVER BELOW 15C...AND LIFTED INDICES AVERAGE -2 TO -4C. WILL HAVE TO MONITOR THE AREA FOR POSSIBLE LAL 5 VALUES...ESPECIALLY THURSDAY AFTER MOISTURE RECYCLING FROM WEDNESDAY...WITH LAL 6 ALONG THE NORTHERN PERIPHERY OF MOIST TONGUE OVER THE WEST CENTRAL MTNS. OTHERWISE...MINIMUM HUMIDITY VALUES WILL RANGE FROM THE SINGLE DIGITS AND TEENS ACROSS THE WEST TO 20S AND 30S ACROSS THE EAST. RECOVERIES WILL RANGE FROM FAIR IN THE WEST TO EXCELLENT IN THE EAST ALONG THE TEXAS BORDER. GUYER && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 95 58 95 56 / 10 10 5 0 GALLUP.......................... 91 49 91 48 / 5 10 0 0 GRANTS.......................... 91 51 91 50 / 10 10 0 0 GLENWOOD........................ 92 55 95 57 / 10 10 10 5 CHAMA........................... 80 42 82 42 / 20 20 10 10 LOS ALAMOS...................... 85 54 86 52 / 20 20 10 10 RED RIVER....................... 75 39 76 38 / 40 10 20 10 TAOS............................ 84 47 87 46 / 30 10 10 10 SANTA FE........................ 88 56 89 56 / 30 20 10 10 SANTA FE AIRPORT................ 91 55 91 54 / 20 20 10 10 ESPANOLA........................ 92 53 94 50 / 20 20 10 10 ALBUQUERQUE HEIGHTS............. 94 65 95 64 / 10 10 10 10 ALBUQUERQUE VALLEY.............. 96 59 96 57 / 10 10 10 10 ALBUQUERQUE FOOTHILLS........... 92 61 93 59 / 20 10 10 10 ALBUQUERQUE WEST MESA........... 96 63 96 62 / 10 10 10 5 SOCORRO......................... 93 61 96 61 / 10 20 10 10 SANDIA PARK/CEDAR CREST......... 88 47 88 47 / 20 20 20 10 MORIARTY/ESTANCIA............... 89 51 90 52 / 30 20 30 10 CARRIZOZO....................... 90 57 93 57 / 20 20 10 10 RUIDOSO......................... 82 50 83 50 / 30 30 20 10 RATON........................... 85 50 86 50 / 30 20 20 10 LAS VEGAS....................... 84 50 85 49 / 40 30 30 20 ROY............................. 86 58 85 57 / 30 40 30 10 CLAYTON......................... 91 60 90 61 / 30 30 20 10 SANTA ROSA...................... 89 60 93 58 / 30 40 30 20 TUCUMCARI....................... 95 64 95 65 / 30 30 20 20 FORT SUMNER..................... 93 64 93 64 / 20 30 20 10 CLOVIS.......................... 93 64 92 65 / 20 30 10 10 PORTALES........................ 93 64 92 66 / 20 30 10 10 ROSWELL......................... 97 67 96 68 / 10 20 10 10 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 19/GUYER
Hazardous weather outlook, Jun 24, 5:57 AM MDT, 8 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 557 AM MDT TUE JUN 24 2008 NMZ001>021-026-251200- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 557 AM MDT TUE JUN 24 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT AN ISOLATED SEVERE THUNDERSTORM PRODUCING LARGE HAIL OR DAMAGING WINDS IS POSSIBLE ACROSS THE EASTERN PLAINS THIS AFTERNOON OR EARLY THIS EVENING. IN ADDITION...GUSTY MICROBURST WINDS OF 40 TO 50 MPH COULD OCCUR NEAR THUNDERSTORMS IN WESTERN AND CENTRAL AREAS. THESE WINDS COULD COMBINE WITH LIGHTNING STRIKES TO IGNITE WILDFIRES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER... AN ISOLATED SEVERE THUNDERSTORM PRODUCING LARGE HAIL IS POSSIBLE ACROSS THE EASTERN PLAINS WEDNESDAY DURING THE AFTERNOON OR EARLY EVENING. IN ADDITION...GUSTY MICROBURST WINDS OF 40 TO 50 MPH COULD OCCUR NEAR THUNDERSTORMS IN WESTERN AND CENTRAL AREAS. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... CONTACT LOCAL LAW ENFORCEMENT OR THE NATIONAL WEATHER SERVICE TO REPORT LARGE HAIL...DAMAGING WINDS OR WILDFIRES. 19
In the hours before
Special weather statement, Jun 24, 12:45 PM MDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1245 PM MDT TUE JUN 24 2008 NMZ005-241915- NORTHEAST HIGHLANDS- 1245 PM MDT TUE JUN 24 2008 ...STRONG THUNDERSTORM MOVING OVER NORTHEAST COLFAX COUNTY... AT 1242 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER NEAR SUGARITE. MOVEMENT WAS EAST AT 19 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL NORTHEASTERN COLFAX COUNTY. THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER... PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION. 34
Special weather statement, Jun 24, 12:51 PM MDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1251 PM MDT TUE JUN 24 2008 NMZ005-241915- NORTHEAST HIGHLANDS- 1251 PM MDT TUE JUN 24 2008 ...STRONG THUNDERSTORM MOVING OVER CENTRAL MORA COUNTY... AT 1247 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER 7 MILES NORTH OF VALMORA. MOVEMENT WAS EAST AT 10 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE SHOEMAKER. THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER... PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION. 34
Special weather statement, Jun 24, 1:39 PM MDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 139 PM MDT TUE JUN 24 2008 NMZ005-006-012-242015- CONCHAS LAKE/GUADALUPE COUNTY-HARDING COUNTY-NORTHEAST HIGHLANDS- 139 PM MDT TUE JUN 24 2008 ...STRONG THUNDERSTORMS MOVING OVER NORTH CENTRAL SAN MIGUEL AND NEAR MORA AND HARDING COUNTY LINE... AT 138 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER 7 MILES NORTHEAST OF MAES. MOVEMENT WAS SOUTHEAST AT 22 MPH. ANOTHER STORM WAS LOCATED JUST WEST OF MILLS. LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CHICOSA LAKE STATE PARK...MILLS...ROY...SOLANO AND TREMENTINA. THESE STORMS WERE NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER...PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION. 34
Special weather statement, Jun 24, 1:54 PM MDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 154 PM MDT TUE JUN 24 2008 NMZ016-019-242030- CHAVES COUNTY PLAINS-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- 154 PM MDT TUE JUN 24 2008 ...STRONG THUNDERSTORM MOVING OVER SOUTHEAST LINCOLN COUNTY... AT 152 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER NEAR PICACHO ALONG HIGHWAY 70. MOVEMENT WAS EAST AT 9 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE SUNSET. THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER... PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION. 34
Special weather statement, Jun 24, 2:21 PM MDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 221 PM MDT TUE JUN 24 2008 NMZ007-242045- FAR NORTHEAST PLAINS- 221 PM MDT TUE JUN 24 2008 ...STRONG THUNDERSTORM MOVING OVER EAST CENTRAL UNION... AT 216 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER NEAR SENECA. MOVEMENT WAS EAST AT 22 MPH. ANOTHER STORM WAS LOCATED SOUTHEAST OF MOUNT DORA. LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL EAST CENTRAL UNION COUNTY. THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER... PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION. 34
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 2:02 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 45 min |
| Jun 24, 2:11 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, De Baca, Lincoln | 64 min |
| Jun 24, 3:11 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 64 min |
| Jun 24, 3:14 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Quay, San Miguel | 61 min |
| Jun 24, 3:14 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 50 min |
| Jun 24, 4:18 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Quay, San Miguel | 57 min |
| Jun 24, 4:48 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay | 57 min |
| Jun 24, 5:08 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 37 min |
| Jun 24, 5:19 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Roosevelt | 56 min |
| Jun 24, 5:45 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay | 45 min |
Nearby
Tornado Warnings in New Mexico, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.